Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/174253
Title: On the Weak Lefcchetz property for artinian Gorenstein algebras
Author: Boij, Mats
Migliore, Juan
Miró-Roig, Rosa M. (Rosa Maria)
Nagel, Uwe
Zanell, Fabrizio
Keywords: Àlgebra homològica
Morfismes (Matemàtica)
Homological algebra
Morphisms (Mathematics)
Issue Date: 1-Feb-2014
Publisher: Elsevier
Abstract: We study the problem of whether an arbitrary codimension three graded artinian Gorenstein algebra has the Weak Lefschetz Property. We reduce this problem to checking whether it holds for all compressed Gorenstein algebras of odd socle degree. In the first open case, namely Hilbert function , we give a complete answer in every characteristic by translating the problem to one of studying geometric aspects of certain morphisms from to , and Hesse configurations in .
Note: Versió postprint del document publicat a: https://doi.org/10.1016/j.jalgebra.2014.01.003
It is part of: Journal of Algebra, 2014, vol. 403, p. 48-68
URI: http://hdl.handle.net/2445/174253
Related resource: https://doi.org/10.1016/j.jalgebra.2014.01.003
ISSN: 0021-8693
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
634901.pdf355.42 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons